# SDR AALA20100211TUL14

- Difficulty date: February 11, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 29,551 hours, 13,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1418 FRAME IS CRACKED ON AFT SIDE OF FRAME AT LONGERON 2 LEFT AND 2 RIGHT.  REPAIRED PER SRM 53-03 FIGURE 31A.
